# SDR UALA2013041002428

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 43,314 hours, 17,580 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMREST CAP BROKEN AT SEAT 24D.  INTERIM REPAIR REF EC-RA 2521-02520.  RPR- :RESEATED ARMCAP IN PLACE.
